# SDR SWI2025F01759

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 581, S27 - 26L THE ANCHOR FITTING TOP PLATE CORRODED.  BLENDED DAMAGE ON FS 581, S27 - 26L ANCHOR FITTING AND FOUND OUT OF LIMITS. REPLACED WITH 1 EA OF NEW ANCHOR FITTING. IAW SRM 51-42-22-001-001-A01 AND SRM 51-42-21-001-001-A01, REV 38.  AND DWG SH670-33600, REV AD. COMPLIED WITH ALL STEPS OF  TASK CARD 51-900-1002-SKY.
